This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Hello, I just switched from Lexapro to Wellbutrin. I was originally taking lexapro for anxiety which I have had for the past 10 or so years. After my daughter was born, I was then taking it for both anxiety and depression. I normally am not a depressed person. Now I switched to Wellbutrin because of the sexual side effects of Lexapro. My concern is that I have felt really dopy the last couple of weeks. Also, I would like to know if Lexapro and Wellbutrin are in the same family and if not, what is the difference. I noticed by researching that Wellbutrin does not state that it helps with anxiety as does Lexapro. Please help, I am really getting confused.
You have good reason to be confused...these medications are in different families, and medications like this are usually used for both anxiety and depression, both originally only depression drugs...The wellbutrin has a more minor effect on anxiety so usually not used for that. Mostly used because there are no sexual side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.